Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Arthritis and Rheumatism

RA pain

03/20/2007

Question:

Right now I have alot of pain from my RA. I am also been sick to my stomach. I have noticed that when I get a lot of pain I get sick to my stomach. So I feel more sick when my RA flares. Could there be any connection? Could it be just in my mind?

Answer:

As far as I'm aware of, there is no connection between rheumatoid arthritis flares and stomach pains.  Are you taking more anti-inflammatory medications or steroids when your rheumatoid arthritis flares? This increase in medication may cause more stomach upset. Same thing with pain medications.

For more information:

Go to the Arthritis and Rheumatism health topic, where you can:

Response by:

Johnny  Su, MD Johnny Su, MD
Formerly, Assistant Professor of Medicine
School of Medicine
Case Western Reserve University